# SDR COMA0760097

- Difficulty date: January 28, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N987CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7199
- Aircraft time: 22,753 hours, 21,214 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D10019
- Part serial: 2198
- Condition: Failed
- Location: Lt Ob Flap
- Part time: 11,423 hours, 9,664 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5396 - FLAPS FAIL AT 0 DEGREES.  A/C LANDED SAFELY.  REMOVED AND REPLACED FLAP ACTUATOR.
